Journal of Differential Geometry

Conformally flat metrics of constant positive scalar curvature on subdomains of the sphere

Rafe Mazzeo and Nathan Smale

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 34, Number 3 (1991), 581-621.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214447536

Digital Object Identifier
doi:10.4310/jdg/1214447536

Mathematical Reviews number (MathSciNet)
MR1139641

Zentralblatt MATH identifier
0759.53029

Subjects
Primary: 53C21: Methods of Riemannian geometry, including PDE methods; curvature restrictions [See also 58J60]
Secondary: 53A30: Conformal differential geometry 58G30

Citation

Mazzeo, Rafe; Smale, Nathan. Conformally flat metrics of constant positive scalar curvature on subdomains of the sphere. J. Differential Geom. 34 (1991), no. 3, 581--621. doi:10.4310/jdg/1214447536. https://projecteuclid.org/euclid.jdg/1214447536


Export citation